Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule while Breastfeeding
Nutrients from the food that you eat passes to your breast milk. Its good idea to take healthy diet while breastfeeding. You may need to consume more calories per day to support healthy body system. Some time it gets necessary take medicine while you are breastfeeding and as other food items passes into breast milk, medicine passes as well hence it becomes obvious to understand its effects while breastfeeding. We have analyzed many medications and in this sheet we will present some fact and known information associated with Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule while breast-feeding.

What is Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule ?


temporarily relieves nasal and sinus symptoms: sinus pain headache nasal and sinus congestion runny nose and sneezing

Purpose: Active ingredients (in each LiquiCap) Purpose Acetaminophen 325 mg Pain reliever Doxylamine succinate 6.25 mg Antihistamine Phenylephrine HCl 5 mg Nasal decongestant

Can I use Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule while breastfeeding?

Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule high risk while breastfeeding
There are total 3 active ingredients in Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule which makes it a complicated task to assess the effect of Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule on breastfeeding. Here on drlact after analyzing all 3 ingredients we have reached on conclusion that Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule is unsafe in breastfeeding. Below is our summarized analysis of Acetaminophen, Doxylamine succinate, Phenylephrine hydrochloride.

Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule Breastfeeding Analsys


Acetaminophen while Breastfeeding

Safe

CAS Number: 103-90-2

Excreted in very low amount into breast milk. Infant intake may be lower than 4% of usual pediatric dose. The American Academy of Pediatrics rates it as compatible with Breastfeeding.

Doxylamine succinate while Breastfeeding

Unsafe

CAS Number: 469-21-6

It is a first generation antihistamine drug which is related to ethanolamine, with sedative and anti-muscarinic effects. It has been used as hypnotic and for vomiting relief. At latest update, relevant published data on excretion into breast milk were not found. Pharmacokinetic characteristics would favour that it may be excreted into breast milk in significant amount. On a telephone survey, 10% of infants whose mothers were on several types of antihistamine medication have suffered of colicky pain and irritability that disappeared without treatment. For both treatment of mothers and infants would be safer the use of tested antihistamine medication without sedative effect, especially in prematures and infants younger than 1 month of age. Whenever used while breastfeeding, the use of the lower effective dose and for the shortest time as possible is recommended. Follow-up for somnolence and feeding troubles should be warranted. Bed-sharing is not recommended when the mother is on this medication.

Phenylephrine hydrochloride while Breastfeeding

Low Risk

CAS Number: 59-42-7

Used on topical decongestant solutions for nose drops at low concentration. 10% midriatic eye drops are available. Because low concentration is used on nose and ophtalmic drops a significant excretion into breast milk is unlikely. Low oral biodisponibility minimizes any risk of harmful effect in the infant. Authorized for nasal or ophtalmic use on children aged younger than 1 year. Although on latest update relevant data on breastfeeding was not found it is considered to be safe when minimal dose is used. Avoid excessive or long term use. A related drug Pseudoephedrine can inhibit milk production. It would be advisable to press on the lachrimal sac to minimize absorption.


Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule Breastfeeding Analsys - 2


Acetaminophen while Breastfeeding

CAS Number: 103-90-2

Acetaminophen is a good choice for analgesia, and fever reduction in nursing mothers. Amounts in milk are much less than doses usually given to infants. Adverse effects in breastfed infants appear to be rare.

Doxylamine succinate while Breastfeeding

CAS Number: 469-21-6

Small occasional doses of doxylamine would not be expected to cause any adverse effects in breastfed infants. Larger doses or more prolonged use may cause drowsiness and other effects in the infant or decrease the milk supply, particularly in combination with a sympathomimetic such as pseudoephedrine or before lactation is well established.

Phenylephrine hydrochloride while Breastfeeding

CAS Number: 59-42-7

The oral bioavailability of phenylephrine is only about 40%,[1] so the drug is unlikely to reach the infant in large amounts. However, intravenous or oral administration of phenylephrine might decrease milk production. Because no information is available on the use of oral phenylephrine during breastfeeding, an alternate drug may be preferred, especially while nursing a newborn or preterm infant.Phenylephrine nasal spray or ophthalmic drops are less likely to decrease lactation. To substantially diminish the effect of the drug after using eye drops, place pressure over the tear duct by the corner of the eye for 1 minute or more, then remove the excess solution with an absorbent tissue.



I am nursing mother and I have already used Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule, what should I do?

We have already established that Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule is unsafe in breastfeeding and breastfeeding while using Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule is not a good idea however if have already used and then breastfed the baby then you shall monitor the behavior and health of baby closely and inform your doctor as soon as possible. In case of emergency please call 911.


My doctor has prescribed me Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule, what should I do?

If your doctor knows that you are breastfeeding mother and still prescribes Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule then there must be good reason for that as Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule is considered unsafe, It usually happens when doctor finds that overall advantage of taking outweighs the overall risk.


If I am using Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule, will my baby need extra monitoring?

Yes, Extra monitoring is required if mother is using Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule and breastfeeding as it is considered unsafe for baby.


Who can I talk to if I have questions about usage of Vicks Nyquil Sinus | Acetaminophen, Doxylamine Succinate, And Phenylephrine Hydrochloride Capsule in breastfeeding?

US
National Womens Health and Breastfeeding Helpline: 800-994-9662 (TDD 888-220-5446) 9 a.m. and 6 p.m. ET, Monday through Friday

UK
National Breastfeeding Helpline: 0300-100-0212 9.30am to 9.30pm, daily
Association of Breastfeeding Mothers: 0300-330-5453
La Leche League: 0345-120-2918
The Breastfeeding Network supporter line in Bengali and Sylheti: 0300-456-2421
National Childbirth Trust (NCT): 0300-330-0700

Australia
National Breastfeeding Helpline: 1800-686-268 24 hours a day, 7 days a week

Canada
Telehealth Ontario for breastfeeding: 1-866-797-0000 24 hours a day, 7 days a week